Volume 10 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Author Index – M
Machide, Tomoya
Identity involving symmetric sums of regularized multiple zeta-star values
Makarov, Mikhail
First order definitions of subgraph isomorphism through the adjacency and order relations
Makhul, Mehdi
A family of four-variable expanders with quadratic growth
Makowsky, Johann
Weakly distinguishing graph polynomials on addable properties
Marcovecchio, Raffaele
Two integral transformations related to $\zeta(2)$
Mawia, Ramdin
On the distribution of values of Hardy's $Z$-functions in short intervals II. The q-Aspect.
Moshchevitin, Nikolay
Mossinghoff, Michael